Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \mathrm{wtt}$-complete sets are not necessarily $ \mathrm{tt}$-complete


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 48 (1975), 429-434
MathSciNet review: 0357087
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A recursively enumerable set is constructed which is complete with respect to weak truth-table reducibility but not with respect to truth-table reducibility. In contrast it is also shown that, when bounded weak truth-table reducibility is defined in the natural way, completeness with respect to this reducibility is the same as that with respect to bounded truth-table reducibility.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0357087-X
Article copyright: © Copyright 1975 American Mathematical Society